clock menu more-arrow no yes

Filed under:

Zanstorm goes on the IR List

New, comments
It has been a troubling week for me. My health has gone south in the past couple of weeks. Discomfort in my legs and arms has escalated into nausea and burning and tingling sensations from the top of my head to the end of my toes. Yesterday I couldn't keep the food in my stomach.
At least any heart or blood conditions have been ruled out. I just got out of ER and the kind doctor has suggested anxiety. Normally I am an extremely laid back kinda guy so I scoffed at the suggestion of anxiety. But I guess on occasion it hits the most 'seemingly' laid back people when they are not even aware of it.
So, for the first time in my 33-year life, I am on a drug, called Clonezapam. It will relax me I hope.
Anyhow, I call it hockey separation anxiety for a joke. I just can't cope with the lack of hockey during the summer!
If any of you reading this have been affected by this feel free to share a story. And if you ever have these symptoms, consider anxiety as an option.
Aside from that, I am going to change my lifestyle a bit and keep any anxiety levels down. Perhaps getting back in shape would be a terrific start! And drinking less......damn!

T Tags: